Previous |  Up |  Next


Title: Cleavability and divisibility over developable spaces (English)
Author: Cammaroto, Filippo
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 37
Issue: 4
Year: 1996
Pages: 791-796
Category: math
Summary: Some results on cleavability theory are presented. We also show some new [16]'s results. (English)
Keyword: cleavable space
Keyword: developable space
Keyword: subdevelopable space
Keyword: $D$-regular space
Keyword: $D$-completely regular space
Keyword: $D$-compact space
Keyword: $D$-normal space
Keyword: divisible space
MSC: 54A20
MSC: 54C10
MSC: 54D20
MSC: 54E30
idZBL: Zbl 0886.54003
idMR: MR1440708
Date available: 2009-01-08T18:27:54Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Arhangel'skii A.V.: A general concept of splittability of topological spaces (in Russian).Abstract Tira. Symp. (1985), Štiinca Kišinev, 1985, pp.8-10.
Reference: [2] Arhangel'skii A.V.: Some new trends in the theory of continuous mapping (in Russian).In: Continuous functions on topological spaces, LGU, Riga, 1986, pp.5-35.
Reference: [3] Arhangel'skii A.V.: Some problems and lines of investigation in general topology.Comment. Math. Univ. Carolinae 29 (1988), 611-629. MR 0982780
Reference: [4] Arhangel'skii A.V.: A survey on appear.
Reference: [5] Arhangel'skii A.V., Cammaroto F.: On different types of cleavability of topological spaces: pointwise, closed, open and pseudoopen.J. Aust. Math. Soc. (Ser. A) 57 (1995), 1-17. MR 1323990
Reference: [6] Arhangel'skii A.V., Kočinac Lj.: Concerning splittability and perfect mapping.Publ. Inst. Math. (Beograd) 47 (61) (1990), 127-131. MR 1103539
Reference: [7] Arhangel'skii A.V., Shakhmatov D.B.: On pointwise approximation of arbitrary functions by countable collections of continuous functions.Jour. of Soviet Math. 50.2 (1990), 1497-1511. Translated from Trudy Seminara imeni I.G. Petrovskogo 13 (1988), 206-227. MR 0961436
Reference: [8] Bella A., Cammaroto F., Kočinac Lj.: Remarks on splittability of topological spaces.Q and A in General Topology 9 (1991), 89-99. MR 1088451
Reference: [9] Brandenburg H.: Separation axioms, covering properties and inverse limits generated by developable spaces.Dissertationes Math. 184 (1989), 88. MR 1048979
Reference: [10] Cammaroto F.: On $D$-completely regular spaces.Supl. Rend. Circ. Mat. Palermo, Ser.II 24 (1990), 35-50. Zbl 0752.54010, MR 1108197
Reference: [11] Cammaroto F.: On splittability of topological spaces.Proc. Brasil Topological Conference, 1990. Zbl 0716.54020
Reference: [12] Heldermann N.C.: Developability and some new regularity axioms.Can. J. Math. 33 (1981), 641-663. Zbl 0419.54006, MR 0627648
Reference: [13] Kočinac Lj.: Perfect $\Cal P$-splittability of topological spaces.Zbornik rad. Fil. Fak. (Nis), Ser. Math. 3 (1989), 9-12. MR 1017632
Reference: [14] Kočinac Lj.: Cleavability and divisibility of topological spaces.Atti Acc. Pel. dei Pericolanti (Messina) 70 (1992), 1-16. MR 1291473
Reference: [15] Kočinac Lj., Cammaroto F., Bella A.: Some results on splittability of topological spaces.Atti Acc. Pel. dei Pericolanti (Messina) 68 (1990), 41-60. MR 1170648
Reference: [16] Kočinac Lj., Cammaroto F.: Developable spaces and appear on Rend. Mat. Univ. Roma, 1995. MR 1312822


Files Size Format View
CommentatMathUnivCarolRetro_37-1996-4_10.pdf 184.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo